Journal of Ayub Medical College, Abbottabad : JAMC · 2010
Lindane toxicity in a 7 year old boy.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Daud Yousaf, Daud-ur-Rehman, Farooq Umer
Аннотация
Lindane (gamma-benzene hexachloride) is widely used as a scabicide by general practitioners and dermatologists in Pakistan. We present a case of a 7 year old boy who had suffered from scabies 1 week ago, for which he was prescribed lindane along with other medications by a general practitioner. After 3 application of lindane the child began to experience Grand mal seizures, ataxia, weakness, incoordination and severe burning paresthesias. Lindane is known to cause neurotoxicity and for this it has been recommended as a 2nd line treatment for scabies by FDA.